# SDR DALA2020122304207

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE HARNESS TORN.  CORRECTIVE ACTION: REPLACED SLIDE HARNESS.
